# SDR IPXA11166766

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53970769200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED FWD OF FRAME 58 AT STA 34R/35R.  REPAIRED IAW EO A300-5330-42566-B.
